MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-32-164-32U
Medical Device Problem Codes Difficult to Insert (1316); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"tip of the outer sheath was deformed: treatment was planned via percutaneous approach.Several percloses were put in and then the delivery system was attempted to be inserted into the artery.However, the delivery system encountered resistance and insertion was aborted.Inspection of the delivery system revealed that the tip of the outer sheath was deformed.It was unclear whether the outer sheath was deformed before insertion or during insertion.The delivery system was re-inserted using an introducer sheath (dryseal, gore).Insertion was successful.However, the system was unable to reach the target landing zone.Use of the delivery system was therefore aborted.As the inner sheath was already advanced out of the outer sheath, the procedure was changed to surgical cut-down and the delivery system was removed from the patient together with the dryseal.The procedure was continued using a competitor's stent-graft system (valiant captivia, medronic) and its stent-graft was successfully implanted.Physician's comment: the physician requested us to check if there have been any reports of deformation of the tip of the outer sheath.Operation type: tevar image available no pre-case plan available due to hospital policy additional information will be obtained upon request ancillary devices used: dryseal 22 fr, gore (tc#bm240801206)" patient outcome: "no damage to the patient's health.".
 
Event or Problem Description
"tip of the outer sheath was deformed: treatment was planned via percutaneous approach.Several percloses were put in and then the delivery system was attempted to be inserted into the artery.However, the delivery system encountered resistance and insertion was aborted.Inspection of the delivery system revealed that the tip of the outer sheath was deformed.It was unclear whether the outer sheath was deformed before insertion or during insertion.The delivery system was re-inserted using an introducer sheath (dryseal, gore).Insertion was successful.However, the system was unable to reach the target landing zone.Use of the delivery system was therefore aborted.As the inner sheath was already advanced out of the outer sheath, the procedure was changed to surgical cut-down and the delivery system was removed from the patient together with the dryseal.The procedure was continued using a competitor's stent-graft system (valiant captivia, medronic) and its stent-graft was successfully implanted.Physician's comment: the physician requested us to check if there have been any reports of deformation of the tip of the outer sheath.Operation type: tevar image available no pre-case plan available due to hospital policy additional information will be obtained upon request ancillary devices used: dryseal 22 fr, gore (tc#(b)(4).Patient outcome: "no damage to the patient's health.".
 
Additional Manufacturer Narrative

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl, FL 33325
9548389699
MDR Report Key20200025
Report Number2247858-2024-00235
Device Sequence Number7676115
Product Code MIH
UDI-Device Identifier00843576150591
UDI-Public00843576150591
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/27/2025
Device Catalogue Number28-N4-32-164-32U
Device Lot Number2311280003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown